# SDR SWAA086920

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 73,017 hours, 62,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 947, STR 23R.  REPAIRED SKIN PER PAE ER.
